Looking to get an evaluation of brain MRI. Sensory overstimulation, suspecting temporal lobe epilepsy. Why is gray matter volume so high and white matter volume so low (atrophy reports)? Why are nucleus accumbens and caudate volume so low? Are there any signs of Huntington's disease? Are there any signs of hippocampal sclerosis? Are there any other issues that stand out or seem abnormal? I am currently taking Depakote ER, 2,000 mg per day. Kindly advice.
Welcome to icliniq.com.
For evaluation of juvenile Huntington's disease, the ratio of frontal horn width or inter caudate distance is 2.52 (normal 2.2 to 2.6). The ratio of inter caudate distance or inner table width is 0.11 (normal 0.09 to 0.12). Therefore you do not have features of Huntington's disease.
The asymmetry in nucleus accumbens and the left nucleus accumbens being smaller in size can be due to changes in the dopamine system. And it is related to neurobiochemistry factors. The grey matter percentile is on the higher side for you, and this area is still under research to assess the changes in brain grey-white matter and neurodegenerative changes.
There are no apparent features of mesial temporal sclerosis and hippocampus atrophy changes.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. brain looks normal (attachment removed to protect patient identity). The bright spot on the right side is a small right maxillary sinus polyp which is completely benign. Take care .. ... Read fullPlease help me understand the outcome of my brain tumor surgery.
.. brain showed that the mass is pressing the fifth cranial nerve, which takes the sensations from the face to the brain. The good news is that the vital cavernous sinus is not compressed and hence the mass is resectable. Please send me the full imag... Read fullI have hyperreflexia. Can this be neurological?
.. brain, spine, EMG (electromyography) and genetic workup being normal, it seems unlikely to be neurological. One think to look at would be what anesthetic agents or medicine you received during your surgery. If it has any long term such side effec... Read full
Ask your health query to a doctor online?Ask a Radiologist Now